Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Recurrent tensors on a linearly connected differentiable manifold

Author: Yung-chow Wong
Journal: Trans. Amer. Math. Soc. 99 (1961), 325-341
MSC: Primary 53.00
MathSciNet review: 0121751
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose and I. Singer, A theorem on holonomy, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 428-443. MR 0063739 (16:172b)
  • [2] S. S. Chern, Differentiable manifolds, mimeographed notes, University of Chicago, 1959. MR 0133741 (24:A3566)
  • [3] S. Kobayashi, Espaces à connexions affines et riemanniennes symétriques, Nagoya Math. J. vol. 9 (1955) pp. 25-37. MR 0076391 (17:891a)
  • [4] K. Nomizu, Lie groups and differential geometry, Mathematical Society of Japan, 1956. MR 0084166 (18:821d)
  • [5] Yung-Chow Wong, A class of non-Riemannian $ {K^\ast }$-spaces, Proc. London Math. Soc., 3rd series, vol. 3 (1953) pp. 118-128. MR 0057602 (15:254b)
  • [6] -, Linear connections and quasi-connections of a differentiable manifold, to appear.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society